Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Used Minoxidil. Lost scalp hairs. Have chest pain and Vitiligo. Solution?

lasat year i used minoxidil hair spray for few months as side effect i lost too much hairs got hairs instead on face ears and unwanted regions my chest is pains it sso stiff and tight and spots of vitilgo had apeared on my back and on my neck and eye bows i have left minoxidil since last six months but still my chest pains its very stiff and the vitligo spots are increasing tell me the simple best cure
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
minoxidil is us -fda approve for hair loss ,in some patient we can not find good result .
it is vasodilator drug and not advisable to take in patient with heart problem
side effect and effect of it are reversible ,once you stop medicine ,in 4-6 months all effects are gone usually .
so i do not think your problems are due to minoxidil only
better to consult doctor and get yourself examined
i hope i answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor